# SDR SWAA2023022005157

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 68,483 hours, 40,788 cycles
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Condition: Fault Message
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: D, O

## Discrepancy

IN CLIMB AROUND FL 180; LOST #1 GEN; TR1; AND HALF THE AIRCRAFT ELECTRICAL SYSTEM. APU AND GROUND POWER WILL NOT POWER AIRCRAFT; NUMEROUS OTHER NON NORMAL INDICATIONS THROUGHOUT COCKPIT.<[01] RAN #1; #2 ENG; AND APU PER AMM 71-00-00 AND AMM 49-11-00. CYCLED AIRCRAFT POWER; UNABLE TO DUPLICATE. R/R'D #1 GCB (C801) & #1 BTB (C804) AT THE P91 PANEL PER AMM 24-21-41. OPS CK NORMAL.
